Issue Information
The qSOFA requires validation as a promptly applicable clinical criterion
Cardiocerebral and cardiopulmonary resuscitation – 2017 update
Drug‐induced anaphylaxis in the emergency room
Characteristic of the acute drug intoxication conveyed by Kanagawa helicopter emergency medical service
Comparison of quality of human serum albumin preparations in two pharmaceutical products
Serum levels of interleukin‐6 may predict organ dysfunction earlier than SOFA score
A study of the effect of introduction of JTAS in the emergency room
Early administration of fibrinogen concentrates improves the short‐term outcomes of severe pelvic fracture patients
Indications of early intubation for patients with inhalation injury
Do not attempt resuscitation order in Japan
Performance review of regional emergency medical service pre‐arrival cardiopulmonary resuscitation with or without dispatcher instruction : a population‐based observational study
Investigation of Japan Disaster Medical Assistance Team response guidelines assuming catastrophic damage from a Nankai Trough earthquake
Direct intrahepatic portocaval shunt for refractory hepatic hydrothorax : a case report
Efficacy of direct hemoperfusion with a polymyxin B‐immobilized fiber column in miliary tuberculosis
Unexpected complications immediately after cranioplasty
A case of circumferential type A aortic dissection with intimal intussusception diagnosed using repeat transthoracic echocardiography examination
Delayed autonomic neuropathy in a patient with diethylene glycol poisoning : a case report
A case of cerebral tuberculoma mimicking neurocysticercosis
Cardiac arrest caused by sibutramine obtained over the Internet : a case of a young woman without pre‐existing cardiovascular disease successfully resuscitated using extracorporeal membrane oxygenation
Sudden cerebral depression detected by bispectral index monitoring in cryptococcal meningitis with elevated near‐fatal cerebrospinal fluid pressure
Two cases of life‐threatening arrhythmia induced by risperidone : evaluation of risperidone and 9‐hydroxy‐risperidone concentrations
Cardiac arrest caused by rapidly increasing ascites in a patient with TAFRO syndrome : a case report
A case of non‐cardiogenic pulmonary edema provoked by intravenous acetazolamide
Efficacy of isoproterenol for treating amlodipine overdose resulting in bradycardia
A case series of pelvic fracture patients who developed lower urinary tract symptoms after transarterial embolization of bilateral internal iliac arteries
A case of panspinal epidural abscess that presented with meningeal irritation
A case of omental herniation through the esophageal hiatus successfully treated by laparoscopic surgery
Differences in coagulofibrinolytic changes between post‐cardiac arrest syndrome of cardiac causes and hypoxic insults : a pilot study
Microsurgical replantation of an amputated ear
Superior mesenteric artery syndrome leading to reversible mucosal gangrene